# SDR CALA9701256

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16893
- Make and model: Doug DC-9-82
- Aircraft serial: 49392
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38003681
- Condition: Malfunctioned
- Location: Aft Fuselage
- Part time: 29,555 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE OPERATING THE APU WITH THE NR 2 GENERATOR PLACARD INOPERATIVE, THE APU FLAMED OUT AT FL 310.  A RESTART ATTEMPT WAS UNSUCCESSFUL.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE STARTED THE APU SEVERAL TIMES AND RAN IT FOR ONE HOUR WITH NO PROBLEMS NOTED.
